IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the convergence and character of the continued fraction $ \frac{a\sb 1z}1{{}\atop +}\frac{a\sb 2z}1{{}\atop +}\frac{a\sb 3z}1{{}\atop +}\cdots$


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 2 (1901), 476-483
MSC: Primary 30B70; Secondary 40A15
DOI: https://doi.org/10.1090/S0002-9947-1901-1500581-2
MathSciNet review: 1500581
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B70, 40A15

Retrieve articles in all journals with MSC: 30B70, 40A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500581-2
Article copyright: © Copyright 1901 American Mathematical Society

American Mathematical Society